for a few seconds and go away. This happens about once a day and sometimes more. Also having pain in both shoulders. Both are cramping about every 3 or 4 days. Any help would be appreciated. I'm a male 52 years old.
Wellbutrin can cause irregular heart beats, elevated bp, seizures, tremors and it goes on and on... especially with other anxiety medss, sleep meds... all affect neurological system..I had hand, arm tremors with hands, fingers freezing. Please look at " serotonin syndrome". I think it will give you great insight into what is causing all these problems with people who are on Wellbutrin or have been... I will never take another one! Do not depend on psychiatrist to monitor drug interactions for you..do it yourself and it will help you immensely, may save your life...
Psychiatrist are bad to prescribe " duplicate meds" in anxiety/ depression ... they initially treat anxiety/ depression then as you start developing side effects they treat symptoms individually instead of looking at whole picture... take care of yourself... because all these other drugs along with any antidepressant especially Wellbutrin can cause " the perfect storm". Serotonin syndrome".
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2013 • 5 answers
Posted 14 Dec 2014 • 3 answers
Has anyone used voltaren gel on there hands then have there index finger and thumb lock up and have?
Posted 27 Feb 2016 • 0 answers
Posted 31 Aug 2016 • 0 answers
Posted 15 days ago • 0 answers